# SDR DALA1154416315

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 42,892 hours, 54,442 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY PATH LIGHT BESIDE SEAT 9JK WAS FOUND DAMAGED.  MAINTENANCE REPAIRED THE EMERGENCY PATH LIGHT WIRING PER B747400 AMM 20-41.  SYSTEM OPERATION WAS NORMAL AFTER THE WIRING WAS REPAIRED.
